MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER

RADIOMETER MEDICAL APS SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER
Model Number 956-622
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number and therefore also udi is unknown but it is either: lot mr14 : udi =(b)(4) or lot mr15 : udi = (b)(4).
 
Event or Problem Description
According to the complaint, on (b)(6) 2022, when the operator tried to ventilate air from the sampler, the tip cap (vtc) got out of the sampler, and the blood inside the sampler spurted up to the ceiling.According to a radiometer service engineer who visited the hospital, the operator was trained, and this event occurred when the operator tried to ventilate air as usual (with the same force as usual).No one was exposed to the blood.
 
Additional Manufacturer Narrative
Due to no defects in defective sample was found, all reference samples within specification and no deviations in production documentation has been found - root cause cannot be identified.Lot number corrected to mr-19.

Brand Name
SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER
Common Device Name
SAFEPICO ASPIRATOR ARTERIAL BLOOD SAMPLER
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
christoffer thaysen
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key15518596
Report Number3002807968-2022-00032
Device Sequence Number2690307
Product Code JKA
UDI-Device Identifier05700699566225
UDI-Public(01)05700699566225(17)240317(10)MR19
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-622
Device Catalogue Number956-622
Device Lot NumberMR19
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Supplement Date Received by Manufacturer11/19/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date11/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown